# SDR SWIA202411271292

- Difficulty date: October 3, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERNAL SKIN PANEL HAS 4 DEEP GOUGES FORWARD AND AFT OF FS977     (C-CHECK RO 11/26/2024)    COMPLIED WITH ALL STEPS OF SOLUTION 2 OF REO 670-53-00-290 REV - F 2019/04/26. LEAK CHECK GOOD, COMPLIED WITH TASK CARD 51-900-1002-SKY
